Pacific Journal of Mathematics

On Ptak's combinatorial lemma.

S. Simons

Article information

Source
Pacific J. Math., Volume 40, Number 3 (1972), 719-721.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968571

Mathematical Reviews number (MathSciNet)
MR0312195

Zentralblatt MATH identifier
0237.46014

Subjects
Primary: 46A05

Citation

Simons, S. On Ptak's combinatorial lemma. Pacific J. Math. 40 (1972), no. 3, 719--721. https://projecteuclid.org/euclid.pjm/1102968571


Export citation

References

  • [1] V. Ptak, A combinatorial lemma on the existence of convex means and its ap- plication to weak compactness, Proc. Symp. Pure Math., VII (1963), 437-450.
  • [2] S. Simons, A theorem on lattice ordered groups, results of Ptak, Namiokaand Banach,and a frontendedproof of Lebesgue's theorem, Pacific J. Math., 20 (1967), 149-153.
  • [3] S. Simons, A convergence theorem with boundary, To precede this paper.
  • [4] S. Simons, Maximinimax, minimax andantiminimax theorems and a result of R.C. James, To precede this paper.